# SDR P5CA9600682

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1395
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LIGHT BRACKET IN RIGHT  BODY LANDING GEAR WHEEL WELL BS 1395 RBL 90 WL 200.  REPLACED LIGHT BRACKET PER BOEING SRM 51-10-01.
